Jump to content

Search the Community

Showing results for tags 'cfs'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. I wondered if there's anyone else who has ME/CFS? I've had it for nine years though was managing to live with it. Until I came off Citalopram 5 months ago. I've had the worst episode of ME I've ever had and have become housebound and bedbound with physical illness. On top of this there are frightening w/d symptoms and horrible unprecedented depression and anxiety, which I made much much worse by trying to take Moclobemide for 2 weeks. Now I can hardly look at a computer or TV screen, have hardly been able to eat in two months, can hardly walk and have horrible unreality feelings. M
  2. Hello, I was wondering whether anyone had experienced a significant change in their levels of tiredness/sleepiness after tapering off their SSRI/SNRI? I cannot remember the exact sequence of events but I was started on an SSRI (escitalopram) in 2003 and in the same year diagnosed with narcolepsy (type 2). Narcolepsy type 2 lacks some of the neurological symptoms (falling attacks (cataplexy), hallucinations on waking/falling alseep) of type 1 narcolepsy and therefore is considered by some a less clear diagnosis. I have been tapering off escitalopram from the last few mo
  3. Hi I am new here and hope someone can help. I have read that if you suffer from discontinuation syndrome you need to restart the med at a low dose. I believe I suffered from Poop Out whilst taking 10mg Celexa over 6 yr period. 7 months ago I agreed with my Dr to come off over 2 wk period as it was a very low dose. In medical terms it is but I am a highly sensitive ecosystem and have been hospitalised by antibiotics which damaged my liver so I tread very carefully on dosage. 10mg to me is someone elses 20mg. 2 months after tapering I was diagnosed with CFS/ ME. I have terrible cognitive i
  4. Hi, thank you for adding me. My friend recommended this site. I am on 30mg cymbalta/duloxetine, I have been on it over 5 years after developing CFS and associated anxiety and also back pain. It was really good initially and overall it helped me a lot. However, the last 2 years i have put on a lot of weight and it keeps going up despite really trying to cut down food and feeling like I am eating okay and should not be putting on this much weight. Also I feel it is not as useful as it was and I want to come off it. I have come down to 20 mg in last week and can feel symptoms esp in evening
  5. Hi everyone, I started taking 25mg Sertraline roughly four weeks ago and pretty soon decided it wasn't the right thing. I took 25mg for a week, then 25mg every other day for the next two weeks and have taken 25mg every three days for the last week. Can anyone recommend if I should now just stop, or should I get a liquid so I can drop down further and more consistently? There haven’t been any major WD symptoms so far but the first week of taking it I experienced sleep disturbance and extreme agitation/palpitations, which has got better since I started tapering it. My feeling is adding
  6. Hello Everyone! I was so happy to find this forum, and look forward to reading your stories/experiences. I am 42 years old and married with two children. I have been taking Effexor 150 mg for approx. 10 years now. I was diagnosed with Panic Disorder and Generalized Anxiety Disorder. The Effexor has worked really well for me. There have been times when I have wondered if I needed the AD anymore, and have tried tapering off slowly with the help of my Doctor. I seem to do well for a couple of months, and feel fine, but then I slowly start feeling anxious/low...which has led me/doc to believe
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy